MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; INTERNAL SHEATH RESECTOSCOPE 24 FR

RICHARD WOLF GMBH SHARK; INTERNAL SHEATH RESECTOSCOPE 24 FR
Model Number 8675324
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Rw gmbh considers this mdr open.A follow up report will be submitted when new information becomes available.
 
Event or Problem Description
After an hour turp bipolar surgery, the case was almost finished.When they were going to use elick to remove the residue of prostate, they found a black metal crack inside the prostate.They removed the inner sheath and checked, they found the whole tip of the inner sheath was gone.They examined inside the bladder, the tip has been broken into 2 pieces, they used a forceps to grasp and try to remove from patient, however, as the urethra of patient was very narrow, the grasper did not have enough force to remove it.Finally, it took almost 1.5 hours to remove 2 pieces of metal from patient and it should be a complete broken parts removed.

Brand Name
SHARK
Common Device Name
INTERNAL SHEATH RESECTOSCOPE 24 FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key12166582
Report Number9611102-2021-00026
Device Sequence Number4170208
Product Code FJL
UDI-Device Identifier04055207019658
UDI-Public04055207019658
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8675324
Device Catalogue Number8675324
Device Lot Number1311506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;